# SDR REXA2012042400567

- Difficulty date: April 24, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 19,114 hours, 16,402 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Damaged
- Location: Te Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL AT 12 DEGREES AT 11C - DESCENDING 3-20000' AIRSPEED 190-180 - 45 MIN AT TOUCHDOWN AT 150 KTS - 200 FLT FPM - NO BRAKING UNTIL BELOW 80 KTS. OVER HALF OF RUNWAY REMAINING.  RESET FLAPS FAIL PER FIM OPS CHECK IS NORMAL - DEFERRED PER MEL 27-50-00 FOR 10 CYCLES.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FIM REV 39 IAW AD 2009-06-12 PARAGRAPH CH (6) (I) AMOC DATED MARCH 27 2009, TR # 27-012 PER AMOC DATED DECEMBER 18, 2009 AND PA AD27-52G REMOVED AND REPLACED CONNECTOR 2P5CE IN RT WHEEL WELL ON BPSG HARNESS SEE NON-ROUTINE CARD N30371 FOR REMOVED AND REPLACED CONNECTOR FOR A SHORTED WIRE IN BPSG HARNESS WAS FOUND TO REMOVED AND REPLACED CONNECTOR CODES RBPSG 5/A 52A 12 1B 12 2B 25BC THIS CLEARS DMX62576, OPS CHECK GOOD.
